# SDR FDEA201108023074

- Difficulty date: August 2, 2011
- Submitted: August 2, 2011
- Operation: Air carrier
- Aircraft: N995FD
- Make and model: Boeing 757-2Q8
- Aircraft serial: 25131
- Aircraft time: 41,441 hours, 15,658 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Beam
- Part number: 143N6621U3
- Condition: Gouged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 CARGO DOOR LOWER EDGE BEAM HAS SEVERAL DENTS AND GOUGES.   REPLACED EDGE BEAM IAW SRM 51-40-02, CHECKED LIMITS ON EDGE BEAM ORIGINAL MATERIAL .050 MAT LOSS .025 REMAINING .025 FOUND TO BE OUT OF LIMITS IAW SRM 52-30-02 FIG 101 DETAIL III PAGE 105.
